# SDR P5CA0300756

- Difficulty date: January 30, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPPER DECK WALL ON CLIP 500 & 520 RT SIDE. STRAINER 8, 9, 10, 10A, 11 & 12.  FABRICATED NEW CLIP PER SRM 57-40-03, 51-30-02 & 51-10-01.
